Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prolongement de courants positifs
a travers de petits obstacles


Authors: Jean-Baptiste Poly and Gilles Raby
Journal: Proc. Amer. Math. Soc. 127 (1999), 2091-2098
MSC (1991): Primary 32C30, 32D15, 53C65, 32C25
Published electronically: March 16, 1999
MathSciNet review: 1605933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove an extension theorem through closed subsets having small Haussdorff dimension, for positive currents whose boundary satisfies some growth condition. As a corollary, we get the classical Harvey's extension theorem for closed positive currents. Furthermore, we apply our result to study the boundary of holomorphic chains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32C30, 32D15, 53C65, 32C25

Retrieve articles in all journals with MSC (1991): 32C30, 32D15, 53C65, 32C25


Additional Information

Jean-Baptiste Poly
Affiliation: ESA CNRS 6086 Groupes de Lie et Géométrie, Laboratoire de Mathematiques, Universite de Poitiers, 40 Avenue du Recteur Pineau, 86022 Poitiers, France
Email: poly@wallis.univ-poitiers.fr

Gilles Raby
Affiliation: ESA CNRS 6086 Groupes de Lie et Géométrie, Laboratoire de Mathematiques, Universite de Poitiers, 40 Avenue du Recteur Pineau, 86022 Poitiers, France
Email: raby@mathrs.univ-poitiers.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04890-X
PII: S 0002-9939(99)04890-X
Keywords: Courants positifs, prolongement, mesure de Haussdorff, cha{\^\i}nes holomorphes
Received by editor(s): October 14, 1997
Published electronically: March 16, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society